Backdoors for Linear Temporal Logic

Meier, A., Ordyniak, S. orcid.org/0000-0003-1935-651X, Ramanujan, M.S. et al. (1 more author) (2019) Backdoors for Linear Temporal Logic. Algorithmica, 81 (2). pp. 476-496. ISSN 0178-4617

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2018 The Author(s). This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and thesource, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Linear temporal logic; Parameterized complexity; Backdoor sets
Dates:
  • Accepted: 5 September 2018
  • Published (online): 18 September 2018
  • Published: 1 February 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Computer Science (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 08 Apr 2019 11:52
Last Modified: 10 Apr 2019 01:08
Status: Published
Publisher: Springer
Refereed: Yes
Identification Number: https://doi.org/10.1007/s00453-018-0515-5
Related URLs:

Share / Export

Statistics